Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   MAY 2007 , Volume 2 , Number 1; Page(s) 1 To 13.
 
Paper: 

A NEW APPROACH TO THE SOLUTION OF SENSITIVITY MINIMIZATION IN LINEAR STATE FEEDBACK CONTROL

 
 
Author(s):  KARBASI S.M., SOLTANIAN F.
 
* 
 
Abstract: 

In this paper, it is shown that by exploiting the explicit parametric state feedback solution, it is feasible to obtain the ultimate solution to minimum sensitivity problem. A numerical algorithm for construction of a robust state feedback in eigenvalue assignment problem for a controllable linear system is presented. By using a generalized parametric vector companion form, the problem of eigenvalue assignment with minimum sensitivity is re-formulated as an unconstrained minimization problem. The derived explicit expressions of the solutions allow minimization of the sensitivity problem by using a powerful search technique.

 
Keyword(s): STATE FEEDBACK, CONTROL THEORY, MATRIX ALGEBRA, SENSITIVITY MINIMIZATION, ROBUSTNESS
 
References: 
    exThe server principal "sidrdro" is not able to access the database "admin_Host353" under the current security context.
 
  pdf-File tarjomyar Yearly Visit 95
 
Latest on Blog
Enter SID Blog